MAUDE Adverse Event Report: INFUTRONIX, LLC ADMINISTRATION SET FOR HALO II AMBULATORY INFUSION PUMP; IV ADMINISTRATION SET

INFUTRONIX, LLC ADMINISTRATION SET FOR HALO II AMBULATORY INFUSION PUMP; IV ADMINISTRATION SET
Model Number HS-003
Medical Device Problem Code Component Misassembled (4004)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 06/17/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The reported cassette backwards issue was confirmed.The picture provided by the service provider showed an administration set with backwards cassette.The tubing appeared to be installed backwards into the cassette, as if rotated 180 degrees from where it should be.The evaluation was completed on 07/05/2019.
 
Event or Problem Description
On 07/05/2019, a distributor of infutronix reported a cassette backwards issue.The distributor received an administration set with a note and a printed email from the user facility.The email stated the set was from lot # 1712004.The note stated "manufacturer defect.Green clamp on wrong end of the cassette." insuline and normal saline were the medications being infused.No patient injury or harm was reported for this event.The contract manufacturer of the affected device is (b)(4).

Brand Name
ADMINISTRATION SET FOR HALO II AMBULATORY INFUSION PUMP
Common Device Name
IV ADMINISTRATION SET
Manufacturer (Section D)
INFUTRONIX, LLC
177 pine street
natick MA 01760
MDR Report Key8800413
Report Number3011581906-2019-00031
Device Sequence Number19542744
Product Code FPA
UDI-Device Identifier00817170020024
UDI-Public00817170020024
Combination Product (Y/N)N
Initial Reporter StateUT
Initial Reporter CountryUS
PMA/510(K) Number
K153193
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor,health profession
Initial Reporter Occupation Nurse Practitioner
Type of Report Initial
Report Date (Section B) 07/05/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/18/2020
Device Model NumberHS-003
Device Catalogue NumberHS-003
Device Lot Number1712004
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/05/2019
Initial Report FDA Received Date07/17/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age53 YR
Patient Weight91